# SDR DALA2021022601116

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 59,541 hours, 7,679 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mid Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3318 DOOR L MID CABIN CAUTION ILLUMINATED DURING CLIMB. CORRECTIVE ACTION: PERFORMED BITE OF PSCU PER A330 AMM 52-71. FAULTS 15MJ AND 17MJ. ADJUSTED BOTH PROX SENSORS TO CLOSER TOLERANCE IAW A330 AMM 52-71. (7387622)
